# SDR CA981109011

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 2435 · Starter-Generator
- Part: Dampener
- Part number: 312281095
- Condition: Cracked
- Location: Start/Generator
- Component: Lucas, 23064001
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR IN SHOP FOR REPAIR WAS FOUND TO HAVE WRONG DAMPENER BACKPLATE INSTALLED CAUSING INSUFFICIENT SPRING PRELOAD WHICH RESULTED IN EXCESS WEAR ON THE SPLINED HUB, DAMPENER PLATE, AND SHAFT SPLINE.
